# SDR DL72S980132

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 334102487
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT AISLE OVERHEAD EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK, SYSTEM OPERATIONAL CHECK NORMAL.
